# SDR IXXA05SMN38S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Overwing Exit
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN LOCAL CORROSION, STA 700.000 STA 708.000, L-32R.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05163 DATE 04-28-05; SEMAN DWG ED-3961 DATED 04-20-05.  REMOVED DAMAGED PLATING SEGMENT IAW SEMAN DWG ED-3961.  PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER STRAP (ALCLAD 7075 T6 0.090”), REPAIR TRIPLER STRAP (ALCLAD 7075 T6 0.100”), PLATING SEGMENT (ALCLAD 7075 T6 0.125”) IAW SEMAN DWG ED-3961.  CLEANED, TREATED AND PRIMED REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED-3961, DC-8 SRM 51-1-20D PAGE 9, DC-8 SRM 51-3-1 PAGE 1, DC-8 SRM 51-3-0 PAGE 1.
